# SDR CA121204004

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3035197
- Condition: Chafed
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN OIL LEAK ON THE NR N2 ENGINE. MAINTENANCE INVESTIGATION REVEALED THAT THE NR 6 & NR 7 BEARING PRESSURE OIL LINE WAS CHAFED AND LEAKING, WHERE IT PASSES THROUGH THE ENGINE FIRE SEAL.  THE OIL LINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  OIL LINE, PN 3035197, EIPC 72-01-50, FIG 11-10.
